# SDR USAA2012090500052

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 14,799 hours, 4,643 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE240005
- Part serial: FR2664
- Condition: Low Pressure
- Location: R1 Door
- Part time: 14,799 hours, 4,643 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL CAUTION FOR SLIDE PRESSURE ON DOOR 1R.  SERVICED 1R DOOR ACTUATOR IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001-A.
